Communications in Analysis and Geometry

Volume 23 (2015)

Number 2

The positive mass theorem and Penrose inequality for graphical manifolds

Pages: 273 – 292

DOI: http://dx.doi.org/10.4310/CAG.2015.v23.n2.a2

Authors

H. Mirandola (Instituto de Matemática, Universidade Federal do Rio de Janeiro, Brazil)

F. Vitório (Instituto de Matemática, Universidade Federal de Alagoas, Maceió, Brazil)

Abstract

We give, via elementary methods, explicit formulas for the ADM mass which allow us to conclude the positive mass theorem and Penrose inequality for a class of graphical manifolds which includes, for instance, those with flat normal bundle.

Full Text (PDF format)

Published 17 December 2014